Anyone else experience rage with Viibryd?
- 25 Oct 2011 by kimbecki
- depression, side effect, rage, viibryd
I see it being used to treat rage, but had rage as an apparent side effect when I have not had rage in more than a decade
4 Nov 2011
Hello kimbecki. Tad late, but you should notify your doctor immediately, or as soon as possible, rage, anger, hostility are a serious, not normal side effect from taking Viibryd. Becarefull please,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have started Viibryd 2 days ago after everything else on the market, for depression and severe anxiety. I also recently started Busbar, which seems ...
2 answers • 17 Nov 2011
I've only been on Viibryd for 4 days but have had 3 nights of very bad sleep. Not being able to sleep is a deal breaker for me. I have mild ...
10 answers • 24 Apr 2012
Has anyone experienced EXTREME RAGE/ANGER?! I have been soooo mad at my husband and mother, and I have been SOBBING because I fo not feel like I am a ...
6 answers • 18 Nov 2012
So i've been reading some reviews on this medication. And some of the side effects are scaring me. I was diagnosed with severe depression at the ...
5 answers • 15 Mar 2013
after 8 months of taking it. Over the past two months it has just gotten worse and worse. I have a Dr. appt. on 12/10/13 but he is my neurologist I ...
5 answers • 3 Dec 2013